zbMATH — the first resource for mathematics

Distributional chaos in multifractal analysis, recurrence and transitivity. (English) Zbl 07277627
Summary: There is much research on the dynamical complexity on irregular sets and level sets of ergodic average from the perspective of density in base space, the Hausdorff dimension, Lebesgue positive measure, positive or full topological entropy (and topological pressure), etc. However, this is not the case from the viewpoint of chaos. There are many results on the relationship of positive topological entropy and various chaos. However, positive topological entropy does not imply a strong version of chaos, called DC1. Therefore, it is non-trivial to study DC1 on irregular sets and level sets. In this paper, we will show that, for dynamical systems with specification properties, there exist uncountable DC1-scrambled subsets in irregular sets and level sets. Meanwhile, we prove that several recurrent level sets of points with different recurrent frequency have uncountable DC1-scrambled subsets. The major argument in proving the above results is that there exists uncountable DC1-scrambled subsets in saturated sets.
37B05 Dynamical systems involving transformations and group actions with special properties (minimality, distality, proximality, expansivity, etc.)
37B20 Notions of recurrence and recurrent behavior in dynamical systems
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
37C45 Dimension theory of smooth dynamical systems
Full Text: DOI
[1] Akin, E. and Kolyada, S.. Li-Yorke sensitivity. Nonlinearity16 (2003), 1421-1433. · Zbl 1045.37004
[2] Ashwin, P., Aston, P. J. and Nicol, M.. On the unfolding of a blowout bifurcation. Phys. D111(1-4) (1998), 81-95. · Zbl 0930.37013
[3] Ashwin, P. and Field, M.. Heteroclinic networks in coupled cell systems. Arch. Ration. Mech. Anal.148(2) (1999), 107-143. · Zbl 0947.37012
[4] Barreira, L.. Thermodynamic Formalism and Applications to Dimension Theory. Springer Science & Business Media, 2011. · Zbl 1258.37001
[5] Barreira, L. and Doutor, P.. Almost additive multi-fractal analysis. J. Math. Pures Appl. (9)92 (2009), 1-17. · Zbl 1186.37033
[6] Barreira, L. and Saussol, B.. Variational principles and mixed multifractal spectra. Trans. Amer. Math. Soc.353(10) (2001), 3919-3944. · Zbl 0981.37007
[7] Barreira, L. and Schmeling, J.. Sets of non-typical points have full topological entropy and full Hausdorff dimension. Israel J. Math.116 (2000), 29-70. · Zbl 0988.37029
[8] Blanchard, F., Glasner, E., Kolyada, S. and Maass, A.. On Li-Yorke pairs. J. Reine Angew. Math.547 (2002), 51-68. · Zbl 1059.37006
[9] Blanchard, F., Huang, W. and Snoha, L.. Topological size of scrambled sets. Colloq. Math.110 (2008), 293-361. · Zbl 1146.37008
[10] Bowen, R.. Periodic points and measures for axiom a diffeomorphisms. Trans. Amer. Math. Soc.154 (1971), 377-397. · Zbl 0212.29103
[11] Bruckner, A. M. and Hu, T.. On scrambled sets for chaotic functions. Trans. Amer. Math. Soc.301 (1987), 289-297. · Zbl 0639.26004
[12] Buzzi, J.. Specification on the interval. Trans. Amer. Math. Soc.349(7) (1997), 2737-2754. · Zbl 0870.58017
[13] Chen, E., Kupper, T. and Shu, L.. Topological entropy for divergence points. Ergod. Th. & Dynam. Sys.25(4) (2005), 1173-1208. · Zbl 1098.37013
[14] Climenhaga, V.. Topological pressure of simultaneous level sets. Nonlinearity26(1) (2013), 241-268. · Zbl 1294.37010
[15] Climenhaga, V., Thompson, D. and Yamamoto, K.. Large deviations for systems with non-uniform structure. Trans. Amer. Math. Soc.369(6) (2017), 4167-4192. · Zbl 1417.37070
[16] Dateyama, M.. Invariant measures for homeomorphisms with almost weak specification. Tokyo J. Math.04 (1981), 93-96. · Zbl 0529.28003
[17] Denker, M., Grillenberger, C. and Sigmund, K.. Ergodic Theory on Compact Spaces. Springer, Berlin, 1976, p. 177. · Zbl 0328.28008
[18] Devaney, R.. A First Course in Chaotic Dynamical Systems. Perseus Books, 1992. · Zbl 0768.58001
[19] Dong, Y., Oprocha, P. and Tian, X.. On the irregular points for systems with the shadowing property. Ergod. Th. & Dynam. Sys.38(6) (2018), 2108-2131. · Zbl 1397.37009
[20] Dong, Y. and Tian, X.. Different statistical future of dynamical orbits over expanding or hyperbolic systems (I): empty syndetic center. Preprint, 2017, arXiv:1701.01910v2.
[21] Dong, Y. and Tian, X.. Different statistical future of dynamical orbits over expanding or hyperbolic systems (II): nonempty syndetic center. Preprint, 2018, arXiv:1803.06796.
[22] Downarowicz, T.. Positive topological entropy implies chaos DC2. Proc. Amer. Math. Soc.142(1) (2012), 137-149. · Zbl 1304.37008
[23] Eizenberg, A., Kifer, Y. and Weiss, B.. Large deviations for Z^d-actions. Commun. Math. Phys.164(3) (1994), 433-454. · Zbl 0841.60086
[24] Fan, A., Feng, D. and Wu, J.. Recurrence, dimensions and entropy. J. Lond. Math. Soc. (2)64 (2001), 229-244. · Zbl 1011.37003
[25] Feng, D. and Huang, W.. Lyapunov spectrum of asymptotically sub-additive potentials. Commun. Math. Phys.297(1) (2010), 1-43. · Zbl 1210.37007
[26] Furstenberg, H.. Recurrence in Ergodic Theory and Combinatorial Number Theory. Princeton University Press, 1981. · Zbl 0459.28023
[27] He, W., Yin, J. and Zhou, Z.. On quasi-weakly almost periodic points. Sci. China Math.56(3) (2013), 597-606. · Zbl 1417.37101
[28] Huang, Y., Tian, X. and Wang, X.. Transitively-saturated property, Banach recurrence and Lyapunov regularity. Nonlinearity32(7) (2019), 2721-2757. · Zbl 07068929
[29] Huang, Y. and Wang, X.. Recurrence of transitive points in dynamical systems with the specification property. Acta Math. Sin. (Engl. Ser.) (2018), 1879-1891. · Zbl 1403.37019
[30] Jakobson, M. V.. Absolutely continuous invariant measures for one-parameter families of one-dimensional maps. Commun. Math. Phys.81(1) (1981), 39-88. · Zbl 0497.58017
[31] Kan, I.. A chaotic function possessing a scrambled set with positive Lebesgue measure. Proc. Amer. Math. Soc.92 (1984), 45-49. · Zbl 0592.26005
[32] Kiriki, S. and Soma, T.. Takens’ last problem and existence of non-trivial wandering domains. Adv. Math.306 (2017), 524-588. · Zbl 1381.37031
[33] Kościelniak, P.. On genericity of shadowing and periodic shadowing property. J. Math. Anal. Appl.310 (2005), 188-196. · Zbl 1074.37017
[34] Kościelniak, P.. On the genericity of chaos. Topol. Appl.154 (2007), 1951-1955. · Zbl 1113.37009
[35] Koscielniak, P., Mazur, M., Oprocha, P. and Pilarczyk, P.. Shadowing is generic-a continuous map case. Discrete Contin. Dyn. Syst.34(9) (2014), 3591-3609. · Zbl 1351.37090
[36] Kwietniak, D., Oprocha, P. and Rams, M.. On entropy of dynamical systems with almost specification. Israel J. Math.213(1) (2016), 475-503. · Zbl 1365.37011
[37] Li, T. Y. and Yorke, J. A.. Period three implies chaos. Amer. Math. Monthly82(10) (1975), 985-992. · Zbl 0351.92021
[38] Liang, C., Liao, G., Sun, W. and Tian, X.. Variational equalities of entropy in nonuniformly hyperbolic systems. Trans. Amer. Math. Soc.369(5) (2017), 3127-3156. · Zbl 1360.37075
[39] Liang, C., Sun, W. and Tian, X.. Ergodic properties of invariant measures for C^1+𝛼 non-uniformly hyperbolic systems. Ergod. Th. & Dynam. Sys.33(2) (2013), 560-584. · Zbl 1278.37037
[40] Nemytskii, V. and Stepanov, V.. Qualitative Theory of Differential Equations, Vol. 2083. Princeton University Press, 2015 (Originally 1960). · Zbl 0089.29502
[41] Oprocha, P.. Specification properties and dense distributional chaos. Discrete Contin. Dyn. Syst.17(4) (2007), 821-833. · Zbl 1120.37009
[42] Oprocha, P.. Distributional chaos revisited. Trans. Amer. Math. Soc.361 (2009), 4901-4925. · Zbl 1179.37017
[43] Oprocha, P. and S̆Tefánková, M.. Specification property and distributional chaos almost everywhere. Proc. Amer. Math. Soc.136(11) (2008), 3931-3940. · Zbl 1159.37004
[44] Oxtoby, J. C.. Ergodic sets. Bull. Amer. Math. Soc. (N.S.)58 (1952), 116-136. · Zbl 0046.11504
[45] Parry, W.. On the 𝛽-expansions of real numbers. Acta Math. Acad. Sci. Hungar.11(3-4) (1960), 401-416. · Zbl 0099.28103
[46] Pesin, Y. B.. Dimension Theory in Dynamical Systems: Contemporary Views and Applications. University of Chicago Press, Chicago, IL, 1997. · Zbl 0895.58033
[47] Pesin, Y. B. and Pitskel’, B.. Topological pressure and the variational principle for noncompact sets. Funct. Anal. Appl.18 (1984), 307-318. · Zbl 0567.54027
[48] Pfister, C. E. and Sullivan, W. G.. Large deviations estimates for dynamical systems without the specification property. Application to the 𝛽-shifts. Nonlinearity18(1) (2005), 237-261. · Zbl 1069.60029
[49] Pfister, C. E. and Sullivan, W. G.. On the topological entropy of saturated sets. Ergod. Th. & Dynam. Sys.27(3) (2007), 929-956. · Zbl 1130.37329
[50] Pikula, R.. On some notions of chaos in dimension zero. Colloq. Math.107 (2007), 167-177. · Zbl 1130.37327
[51] Rényi, A.. Representations for real numbers and their ergodic properties. Acta Math. Acad. Sci. Hungar.8(3-4) (1979), 477-493. · Zbl 0079.08901
[52] Ruelle, D.. Historic behaviour in smooth dynamical systems. Global Analysis of Dynamical Systems. CRC Press, Boca Raton, FL, 2001, pp. 63-66. · Zbl 1067.37501
[53] Schweizer, B. and Smítal, J.. Measures of chaos and a spectral decomposition of dynamical systems on the interval. Trans. Amer. Math. Soc.344(2) (1994), 737-754. · Zbl 0812.58062
[54] Sigmund, K.. On dynamical systems with the specification property. Trans. Amer. Math. Soc.190 (1974), 285-299. · Zbl 0286.28010
[55] Sklar, A. and Smítal, J.. Distributional chaos on compact metric spaces via specification properties. J. Math. Anal. Appl.241(2) (2000), 181-188. · Zbl 1060.37012
[56] Smítal, J.. Symbolic dynamics for 𝛽-shifts and self-normal numbers. Ergod. Th. & Dynam. Sys.17(3) (2000), 675-694.
[57] Smítal, J. and S̆Tefánková, M.. Distributional chaos for triangular maps. Chaos Solitons Fractals21(5) 1125-1128. · Zbl 1060.37037
[58] Takens, F.. Orbits with historic behaviour, or non-existence of averages. Nonlinearity21 (2008), 33-36. · Zbl 1147.37013
[59] Takens, F. and Verbitski, E.. On the variational principle for the topological entropy of certain non-compact sets. Ergod. Th. & Dynam. Sys.23(1) (2003), 317-348. · Zbl 1042.37020
[60] Thompson, D.. The irregular set for maps with the specification property has full topological pressure. Dyn. Syst.25(1) (2008), 25-51. · Zbl 1186.37034
[61] Thompson, D.. A variational principle for topological pressure for certain non-compact sets. J. Lond. Math. Soc. (2)80(3) (2009), 585-602. · Zbl 1194.37038
[62] Thompson, D.. Irregular sets, the 𝛽-transformation and the almost specification property. Trans. Amer. Math. Soc.364(10) (2012), 5395-5414. · Zbl 1300.37017
[63] Tian, X.. Different asymptotic behaviour versus same dynamicl complexity: recurrence & (ir)regularity. Adv. Math.288 (2016), 464-526. · Zbl 1407.37014
[64] Tian, X. and Varandas, P.. Topological entropy of level sets of empirical measures for non-uniformly expanding maps. Discrete Contin. Dyn. Syst. A37(10) (2017), 5407-5431. · Zbl 1378.37035
[65] Yamamoto, K.. On the weaker forms of the specification property and their applications. Proc. Amer. Math. Soc.137(11) (2009), 3807-3814. · Zbl 1185.37027
[66] Yan, Q., Yin, J. and Wang, T.. A note on quasi-weakly almost periodic point. Acta Math. Sin. (Engl. Ser.)31(4) (2015), 637-646. · Zbl 1371.37064
[67] Zhou, Z. and Feng, L.. Twelve open problems on the exact value of the Hausdorff measure and on topological entropy: a brief survey of recent results. Nonlinearity17(2) (2004), 493-502. · Zbl 1047.28002
[68] Zhou, Z. and He, W.. Level of the orbit’s topological structure and topological semi-conjugacy. Sci. China Ser. A38(8) (1995), 897-907. · Zbl 0859.54028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.